# SDR IPXA1664781

- Difficulty date: February 15, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS1611029
- Condition: Broken
- Location: Hyd Filter
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ATB - C SYS HYD QTY LIGHT FOLLOWED BY C SYS HYD PRESSURE EICAS MESSAGE. DECLARED EMERGENCY AND RETURNED TO DEPARTURE.  FOUND RT LCCA FILTER COVER PACKING BROKEN. REPLACED PACKING AND LEAK CHECK OK.  SERVICE RESERVOIR TO FULL. REF IPC 27-11-14-03, ITEM 140.
